# SDR DALA2017012300531

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS MEMBER FLOOR STRUCTURE AT STA 148 X RBL32.5 TO RBL44.5 HAS AREAS OF CORROSION BLEND AND CHECK LIMITS. REPLACED FLOOR SUPPORT AT FS 148 RBL 32.5 TO 44.5 IAW SRM 51-41-05 DWG 9936533.
